# SDR ASAA1149931

- Difficulty date: June 20, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 60,350 hours, 34,370 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Fairlead
- Part number: 69528006
- Condition: Broken
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM CABLE GUIDE FAIRLEAD WAS FOUND BROKEN BS 1040 LBL 6.  REPLACED FAIRLEAD IAW ASA EA 400 27EA 05729.
